# SDR SWAA2016033050439

- Difficulty date: March 27, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE HATCH BODY CUT OUT, EXIT HATCH ESCAPE STRAP BROKEN.  R & R STRAP IAW AMM.
